# SDR EIAA2010055

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 96,727 hours, 22,628 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Failed
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE LOWERING THE FLIGHT ENGINEER SEAT ELECTRICALLY, HEARD LOUD POP, SMELLED ELEC SMOKE.  PULLED F/E SEAT CIRCUIT BREAKER.   CLEANED UP THE TRACK AND PERFORMED FE ELECT OPS CHECK PER MM 25-11-02, FOUND NORMAL.  ACCOMPLISHED CABIN SMOKE INSPECTION PER MM 5-51-50, FOUND ACFT OK FOR CONTINUE OK.
